CSpace  > 系统科学研究所
Nonparametric Risk and Nonparametric Odds in Quantitative Genetic Association Studies
Zhang, Wei; Li, Qizhai
2015-07-15
Source PublicationSCIENTIFIC REPORTS
ISSN2045-2322
Volume5Pages:12
AbstractThe coefficient in a linear regression model is commonly employed to evaluate the genetic effect of a single nucleotide polymorphism associated with a quantitative trait under the assumption that the trait value follows a normal distribution or is appropriately normally distributed after a certain transformation. When this assumption is violated, the distribution-free tests are preferred. In this work, we propose the nonparametric risk (NR) and nonparametric odds (NO), obtain the asymptotic normal distribution of estimated NR and then construct the confidence intervals. We also define the genetic models using NR, construct the test statistic under a given genetic model and a robust test, which are free of the genetic uncertainty. Simulation studies show that the proposed confidence intervals have satisfactory cover probabilities and the proposed test can control the type I error rates and is more powerful than the exiting ones under most of the considered scenarios. Application to gene of PTPN22 and genomic region of 6p21.33 from the Genetic Analysis Workshop 16 for association with the anticyclic citrullinated protein antibody further show their performances.
DOI10.1038/srep12105
Language英语
Funding ProjectNational Science Foundation of China[11371353] ; National Science Foundation of China[61134013] ; Breakthrough Project of Strategic Priority Program of the Chinese Academy of Sciences[XDB13040600]
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:000357915600002
PublisherNATURE PUBLISHING GROUP
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20329
Collection系统科学研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Key Lab Syst Control, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Wei,Li, Qizhai. Nonparametric Risk and Nonparametric Odds in Quantitative Genetic Association Studies[J]. SCIENTIFIC REPORTS,2015,5:12.
APA Zhang, Wei,&Li, Qizhai.(2015).Nonparametric Risk and Nonparametric Odds in Quantitative Genetic Association Studies.SCIENTIFIC REPORTS,5,12.
MLA Zhang, Wei,et al."Nonparametric Risk and Nonparametric Odds in Quantitative Genetic Association Studies".SCIENTIFIC REPORTS 5(2015):12.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Wei]'s Articles
[Li, Qizhai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Wei]'s Articles
[Li, Qizhai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Wei]'s Articles
[Li, Qizhai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.